Alert archive / Tennessee / Special Weather Statements in 2021
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Jul 8, 2021, 4:15 PM CDT for Humphreys County, Tennessee. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2021, 4:15 PM CDT (21:15 UTC)
- Expired
- Jul 8, 2021, 5:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Nashville, TN
County Humphreys County, TN
The radar
The Ft Campbell radar (KHPX), 88 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.3 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 405 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 681 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
767
WWUS84 KOHX 082115
SPSOHX
Special Weather Statement
National Weather Service Nashville TN
415 PM CDT Thu Jul 8 2021
TNZ024-082200-
Humphreys TN-
415 PM CDT Thu Jul 8 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUMPHREYS COUNTY
UNTIL 500 PM CDT...
At 414 PM CDT, Doppler radar was tracking a strong thunderstorm near
Camden, moving east at 20 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Waverly, Camden, New Johnsonville and Hurricane Mills.
LAT...LON 3605 8799 3608 8796 3613 8792 3617 8792
3619 8794 3621 8794 3622 8795 3624 8775
3622 8769 3593 8770 3600 8800 3603 8800
TIME...MOT...LOC 2114Z 270DEG 19KT 3610 8793
$$
21What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Jul 8, 2:47 PM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jul 8, 2:47 PM CDT, 1 hour 28 minutes before
Area Forecast Discussion National Weather Service Nashville TN 247 PM CDT Thu Jul 8 2021 .DISCUSSION... Showers and storms have held off for the most part this afternoon, but a weak shortwave will work its way through the Midwest and bring a chance for showers and thunderstorms late this afternoon and evening. CAMs have showers and storms making it into the northwest around 6 pm or so, and move across the mid state through the evening. The upper level wave looks to weaken as it heads eastward overnight, which stalls the weak boundary associated with the trough over the area. This may keep showers and storms ongoing overnight into the early morning hours, especially for the south and east. Additional chances for showers and storms will move in during the afternoon with diurnal support. Saturday will be the only day with a more zonal pattern aloft, but the chances for showers and thunderstorms will remain. Getting into the day Sunday, a strong Plains trough will dive southeast across the MO River Valley, and stall over that region for the next few days. An upper high will strengthen over the Atlantic, and keep the region in southerly flow through the first half of the week. This should increase the chances for showers and storms Sunday through Tuesday, with the highest chances looking to be on Sunday. By Wednesday, the trough will finally move northeast as the upper high weakens, which will weaken the upper flow pattern. This will also slow down the chances for showers and thunderstorms, but the risk for isolated afternoon convection will remain. Looking into next weekend, the active pattern will remain, so high and dry looks to be a ways off as we stay in this unstable pattern. && .AVIATION... 18Z TAF DISCUSSION. Some cigs across the area remain MVFR, but should see improvements within the next few hours to VFR. Scattered TSRA expected again this afternoon, but coverage not expected to be as widespread as yesterday. Additional SHRA/TSRA will develop overnight into tomorrow AM with cigs dropping to MVFR/IFR early tomorrow morning at all terminals. Winds will remain from the SE/E throughout the TAF period. && .PRELIMINARY POINT TEMPS/POPS... Nashville 73 90 72 89 73 / 50 50 50 60 60 Clarksville 71 88 72 86 71 / 40 40 50 70 70 Crossville 67 81 67 81 67 / 60 60 40 70 60 Columbia 71 88 71 88 71 / 60 60 40 60 60 Lawrenceburg 71 85 70 86 72 / 60 70 40 60 50 Waverly 71 86 71 87 72 / 50 70 40 60 50 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......Barnwell AVIATION........Adcock
Hazardous weather outlook, Jul 8, 5:00 AM CDT, 11 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 500 AM CDT Thu Jul 8 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-091000- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 500 AM CDT Thu Jul 8 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 11
In the hours before
Special weather statement, Jul 8, 4:15 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Nashville TN
415 PM CDT Thu Jul 8 2021
TNZ024-082200-
Humphreys TN-
415 PM CDT Thu Jul 8 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUMPHREYS COUNTY
UNTIL 500 PM CDT...
At 414 PM CDT, Doppler radar was tracking a strong thunderstorm near
Camden, moving east at 20 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Waverly, Camden, New Johnsonville and Hurricane Mills.
LAT...LON 3605 8799 3608 8796 3613 8792 3617 8792
3619 8794 3621 8794 3622 8795 3624 8775
3622 8769 3593 8770 3600 8800 3603 8800
TIME...MOT...LOC 2114Z 270DEG 19KT 3610 8793
21The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 4:41 PM CDT | Special Weather Statement | OHX | Humphreys | 34 min |
| Jul 8, 5:25 PM CDT | Special Weather Statement | OHX | Dickson | 35 min |
| Jul 8, 6:21 PM CDT | Special Weather Statement | OHX | Hickman | 39 min |
Nearby
Special Weather Statements in Tennessee, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.